# SDR DALA2021120307475

- Difficulty date: November 29, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62780
- Aircraft time: 10,116 hours, 4,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8050674) DURING INSPECTION FOUND LT. WING FORWARD EMERGENCY HATCH SIDEWALL LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED FWD LH OVERWING EMERGENCY EXIT SIDEWALL LIGHT PER B737 AMM 33-21, OPS CK NORMAL.
